×

Found 6,957 Documents (Results 1–100)

100
MathJax

First-order reaction-diffusion system with space-fractional diffusion in an unbounded medium. (English) Zbl 07511621

Lirkov, Ivan (ed.) et al., Large-scale scientific computing. 13th international conference, LSSC 2021, Sozopol, Bulgaria, June 7–11, 2021. Revised selected papers. Cham: Springer. Lect. Notes Comput. Sci. 13127, 65-70 (2022).
MSC:  35Qxx 33C10
PDF BibTeX XML Cite
Full Text: DOI

Plancherel-Rotach type asymptotic formulae for multiple orthogonal Hermite polynomials and recurrence relations. (English. Russian original) Zbl 07503379

Izv. Math. 86, No. 1, 32-91 (2022); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 86, No. 1, 36-97 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Constructive semiclassical asymptotics of bound states of graphene in a constant magnetic field with small mass. (English. Russian original) Zbl 07488493

Math. Notes 111, No. 2, 173-192 (2022); translation from Mat. Zametki 111, No. 2, 163-187 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Empirical determinations of Feynman integrals using integer relation algorithms. (English) Zbl 07458362

Bluemlein, Johannes (ed.) et al., Anti-differentiation and the calculation of Feynman amplitudes. Selected papers based on the presentations at the conference, Zeuthen, Germany, October 2020. Cham: Springer. Texts Monogr. Symb. Comput., 63-82 (2021).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification